Fixed point theorem for multivalued non-self mappings satisfying JS-contraction with an application. (English) Zbl 1500.54010

Summary: In this paper, we present some fixed point results for multivalued non-self mappings. We generalize the fixed point theorem due to I. Altun and G. Minak [Carpathian J. Math. 32, No. 2, 147–155 (2016; Zbl 1399.54079)] by using M. Jleli and B. Samet’s [J. Inequal. Appl. 2014, Paper No. 38, 8 p. (2014; Zbl 1322.47052)] \( \vartheta \)-contraction. To validate the results proved here, we provide an appropriate application of our main result.


54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
54E35 Metric spaces, metrizability
Full Text: DOI MNR


[1] Alghamdi M. A., Berinde V., Shahzad N., “Fixed points of multivalued nonself almost contractions”, J. Appl. Math, 2013 (2013), 621614, 6 pp. · Zbl 1271.54071
[2] Altun I., Minak G., “An extension of Assad-Kirk”s fixed point theorem for multivalued nonself mappings”, Carpathian J. Math., 32:2 (2016), 147-155 · Zbl 1399.54079
[3] Aron D., Kumar S., “Fixed point theorem for a sequence of multivalued nonself mappings in metrically convex metric spaces”, Topol. Algebra Appl., 10 (2022), 1-12 · Zbl 07482787
[4] Assad N. A., Kirk W. A., “Fixed point theorems for set-valued mappings of contractive type”, Pacific J. Math., 43 (1972), 553-562 · Zbl 0239.54032
[5] Damjanović B., Samet B., Vetro C., “Common fixed point theorems for multi-valued maps”, Acta Math. Sci. Ser. B Engl. Ed., 32:2 (2012), 818-824 · Zbl 1265.54166
[6] Hussain N., Parvaneh V., Samet B., Vetro C., “Some fixed point theorems for generalized contractive mappings in complete metric spaces”, Fixed Point Theory Appl., 2015 (2015), 185, 17 pp. · Zbl 1345.54049
[7] Imdad M., Kumar S., “Rhoades-type fixed-point theorems for a pair of nonself mappings”, Comput. Math. Appl., 46:5-6 (2003), 919-927 · Zbl 1065.47059
[8] Itoh S., “Multivalued generalized contractions and fixed point theorems”, Comment. Math. Univ. Carolin., 018:2 (1977), 247-258 · Zbl 0359.54038
[9] Jleli M., Samet B., “A new generalization of the Banach contraction principle”, J. Inequal. Appl., 2014 (2014), 38, 8 pp. · Zbl 1322.47052
[10] Kreyszig E., Introductory Functional Analysis with Applications, John Wiley & Sons. Inc., NY, 1978, 688 pp. · Zbl 0368.46014
[11] Kumar S., Rugumisa T., Imdad M., “Common fixed points in metrically convex partial metric spaces”, Konuralp J. Math., 5:2 (2017), 56-71 · Zbl 06847169
[12] Maleknejad K., Torabi P., “Application of fixed point method for solving nonlinear Volterra-Hammerstein integral equation”, U.P.B. Sci. Bull. Ser. A, 74:1 (2012), 45-56 · Zbl 1249.65287
[13] Nadler S. B., Jr., “Multi-valued contraction mappings”, Pacific. J. Math., 30:2 (1969), 475-488 · Zbl 0187.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.